I'm a 28 yr old, 170lb male that has been taking about 1 (sometimes 2 on long working days)8mg suboxone film strips a day. I was on oxy/roxy on and off for 10 years. I was clean for over a year and started hanging out with the ex to try and help her quit as well, in doing so slowly but surely I started taking the strips for recreation with her..like an idiot! Anyhow I got addicted to those and have been taking them for a year. My question is what is a good taper strategy and what, if anything can I do to minimize the withdraws? I know the usual answers..excercise, vitamins, fluids and all that. Surely those that have been thru it know working out is about the last thing you want to do when your DTing. I've been thru it 3 times...but I'm wondering if there is any info out there that I haven't heard, or a way to taper to cut down the symptoms. With school, work and taking care of a 6 yr old daughter, alone I might add, there isn't time to take off to go thru the process but I'm determined to be well on my way come the new year and hopefully off by the end of winter.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.